# SDR 2008UALA02436

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Faulty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY SLIDE NR 1 LATCH IS HARD TO OPERATE.  SUSPECT FAULTY BEARING.  REPLACED NR 1 HATCH AT RT OVERWING SLIDE COMPT DOOR PER MM 25-65-09 ALIGNMENT CHECK GOOD IAW MM 25- 65-09.AC OK FOR SERVICE.
